# SDR 96ZZZX1877

- Difficulty date: October 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817SJ
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48051
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, LT MLG DOOR SKIN FOUND CRACKED.  REPAIRED IAW DC9 SRM CH 52.  ACFT TT:  22,675 HRS.  ACFT TC:  41,431.
